I have not long finished my 4th chemotherapy session,in fact 5 weeks ago,I was very lucky to have hardly any side illnesses during my treatment,but I have now started getting pins and needles in my feet and fingers ,,,,is this usual
It's called peripheral neuropathy and it's a very common side effect. You should mention it to your treating team.
The Cancer Council has some booklets on treatments and side effects. If your hospital hasn't provided you with written information, give the Cancer Council a ring and they'll send them out to you.
As Lolie said, it is not uncommon for chemotherapy patients to have peripheral neuropathy. It is more common with some chemotherapy drugs than others.
As noted, it would be a good idea to mention this to your doctor when you visit them next. There are options available.
How many more sessions of chemo do you have remaining?
Be part of this supportive community